# SDR FQAR20161020039

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: General aviation
- Aircraft: N317PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496133
- Aircraft time: 7,918 hours
- Engine: Lyc O360A1H6
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: 104629004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION, AN ANGLE IN THE RT WING WAS FOUND CRACKED BEHIND THE LANDING GEAR SIDE BRACE FITTING.  THE ANGLE HAD BEEN INSTALLED IAW SB 1161 & WAS CONTAINED IN KIT, PN 767-398. THE SB INDICATES THAT INSTALLATION OF THIS KIT WILL PREVENT CRACKING AND IS A TERMINATING ACTION FOR A RECURRING INSPECTION OF THE RIB.
